Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from flu, night sweats, nervousness, anxiety. Treatment for symptoms?

I have had a real bad case of the flu and was having night sweats . A good week in bed. Now a week is past and and I m waking up with night sweats and very scared. Now I feel really nervous and anxious. Never had this until the flu. I took no meds during the flu. Only natural remedies. I am very sensitive to meds.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
Thank you and welcome to HCM

After reading through your description, I have the feeling that you are simply going through the recovery face of your flu syndrome and will require sometime to complete get to your feet.
Malaise, dizziness, anxiety etc are among the numerous symptoms after you recover from an illness like flu. Get some rest, eat good food, cheer up and hand out with close friends. If you are still feeling anxious, you can consult with a doctor for antianxiety remedy.

Hope this helps
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor